Was taking in am but make me tired and slight headache so starte taking at night... I have exhausted from worry feel like I can't handle things goin to make myself sick unless this helps
Hi hotrodpage,,your doing it right makes no difference night or day when you take it or with or without food,Headache can be from it or stress..DID YOU tell your doctor you started this again? I would do that for start and doctor may be able to give you something for short term Anxiety,and stress which may help you sleep some too that wears you down..And you must know the lexapro does not work right off depending how long you have been off of it.But many of us with this problem its like a long time process that we have to take this or one in the same family.and can take upto 8 weeks to start working. little less or more depending That is one reason i would sujest you call the doctor and let him/her know your having problems some times with our conditions it takes one or 2,3, different things to get us back to normal.But dr.should know you started... And in the mean time as i do try some relaxation to help..Like walking some deep breathing and let the air out very slowly.this always seems to help me.But i would start with the doctor there is no reason to suffer anymore,Most of us with these condition they stay with us we think we are feeling better and stop only to have it come back... And many times you well find also the things you are worrying about are not really that big when something comes in your head think of something that brings you joy and forse the worries away it takes practice but it does work for me.But it gets to be a habit so no effert if you continue its like second nature..I understand and you are not alone..Lexapro is a great help but it takes time to get that blood level back up so the doctor may be able just remember dear you are not loosing it. And the more you worry the worst you get so be good to yourself I know its terrible keep the hope and positive thinking,Try to keep busy reading tv whatever you enjoy and if you can't sleep right now lay down rest at least your body is resting and it does help... Just a matter of time and you well be back to normal contact your doctor as soon as you can... Make sure the lexapro you are taking is still in date. I really wish i could be more help but this is really the truth of the matter remember to think of good things stay positive and know this is just temp. You well get to feeling better soon..don't dwell on it,and above all we are not alone people don't talk about this stuff much but it is so common,You and your doctor are going to have to figure out if you just need to stay on the medications full time..there is no shame to this again don't beat yourself up stay busy keep taking only one if that is what you were taking and above all dear your not going nuts... trust me..But please give your doctor a call and see if they can give you something to help you from all of this mess your okay... stay positive and keep busy remind you that your not alone..Chuck1957 been there done that..we can be our own worst enemy and remember that... you well be fine soon... s
Good luck and feel free to post again..it's not fun but you well get it under control lots of us here or feel free to check with me... just call the doctor...
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2015 • 1 answer
Posted 9 Jan 2016 • 3 answers
Hi. I started celexa a couple of weeks back, but was recently switched to lexapro because the celexa
Posted 24 Mar 2016 • 4 answers
Posted 5 May 2016 • 3 answers
Posted 17 May 2016 • 0 answers